# SDR SCNA20201007085

- Difficulty date: September 11, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE TANK ENCLOSURE LOWER STANCHION SUPPORT BROKEN BS 867 LBL 10 WL 160.  REMOVED BROKEN STANCHION SUPPORT AT BS 867 LBL 10 WL 160, IAW SRM 51-40-02-0G-0.  INSTALLED NEW STANCHION P/O 802020/1, IAW SRM 51-40-02-0G-0 AND BOEING DWG 149A8102 REV C.
